Normal reference bandwidths for the general order, multivariate kernel density derivative estimator

Daniel J. Henderson, Christopher F. Parmeter

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

This note derives the general form of the asymptotic approximate mean integrated squared error for the q-variate, νth-order kernel density rth derivative estimator. This formula allows for normal reference rule-of-thumb bandwidths to be derived. We give tables for some of the most common cases in the literature.

Original languageEnglish (US)
Pages (from-to)2198-2205
Number of pages8
JournalStatistics and Probability Letters
Volume82
Issue number12
DOIs
StatePublished - Dec 1 2012

Keywords

  • AMISE
  • Derivative estimation
  • Smoothing

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Normal reference bandwidths for the general order, multivariate kernel density derivative estimator'. Together they form a unique fingerprint.

  • Cite this